# SDR CA061130005

- Difficulty date: November 26, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Boeing 737522
- Aircraft time: 26,280 hours, 21,113 cycles
- Engine: Cfmint CFM563C
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: APS2000
- Part serial: 922304
- Condition: Damaged
- Location: Apu Bay
- Part time: 19,477 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) MFG WAS GETTING READY TO DEPART. ON ATTEMPTING TO START THE APU, THE FAULT LIGHT CAME ON AND THE APU FAILED TO START.  THE ITEM WAS DEFERRED TO (MEL) MINIMUM EQUIPMENT LIST AND THE FLIGHT CONTINUED TO ITS DESTINATION.  ON INVESTIGATION THERE WAS CONSIDERABLE DAMAGE TO THE GEARBOX AND STARTER SHAFT.  THIS UNIT WAS REMOVED FOR A SIMILAR PROBLEM 82 HOURS PREVIOUSLY AND HAD BEEN OVERHAULED.  ONCE A TEARDOWN REPORT IS RECEIVED, A FOLLOW UP WILL BE SUBMITTED. (TC NR 20061130005)
